Research ArticleOpen accessAsymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 1 Oct 2026 · 538 accessesView PDFCite
Author
4 articles in our journalsPaul Bracken
Department of Mathematics, University of Texas, Edinburg, TX, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessIntegrability and Prolongation Structure of a Generalized Korteweg-de Vries EquationPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,411 accessesView PDFCite
Research ArticleOpen accessSplit-Quaternionic Representation of the Moving Frame for Timelike Surfaces in 3-Dimensional Minkowski SpacetimePaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,725 accessesView PDFCite
Research ArticleOpen accessExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite